# SDR FDEA200908313175

- Difficulty date: August 31, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 16,169 hours, 8,727 cycles
- Engine: Ge CF680
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005242EK
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CARGO COMPARTMENT FLOORBOARD 242 EK IS PUNCTURED AND CRUSHED FROM FRAME 51 TO FRAME 54.  REMOVED DAMAGED FLOOR PANEL 242 EK.  FABRICATED NEW FLOOR PANEL 242 EK, IAW DWG SRZ 25-005, REV "H".  INSTALLED PANEL IAW AMM 53-10-23-4.
